1 doctor weighed in:

Have gerd. Was on aciphex (rabeprazole) for years but stopped like 6 months ago. Now my spit is like a yellow mucus. Is this post nasal drip caused by gerd?

1 doctor weighed in
Dr. Harold Kim
ENT - Head & Neck Surgery

In brief: Possibly

Ph probe studies have shown that acid reflux from the stomach can reach the nasopharynx (area behind nose).
You may go back on Aciphex (rabeprazole) to see if this resolves the yellow mucus. What you describe is a nonspecific sign of inflammation.

In brief: Possibly

Ph probe studies have shown that acid reflux from the stomach can reach the nasopharynx (area behind nose).
You may go back on Aciphex (rabeprazole) to see if this resolves the yellow mucus. What you describe is a nonspecific sign of inflammation.
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
15 years in practice
438K people helped
Continue
111,000 doctors available